| Model Number |
KEX102EB |
| Medical Device Problem Codes |
Difficult to Insert (1316); Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy.It was reported that the balloon was very hard to push out of the trocar and it happened with both balloons.It was not a normal amount of pressure that the surgeon had to apply to get the balloon into the vertebral body.Surgeon drilled multiple times to create a space for the balloon, and the air was removed from the balloon prior to pushing it down the trocar. there were no further complications or symptoms reported regarding the event.Additional information was received via manufacturer representative that the procedure involved was kyphoplasty and level implanted was l1.The delay in surgery time was under 60 minutes and the procedure was completed successfully.
Additional Manufacturer Narrative
Product analysis of part# kex102eb, lot# 228263912, visual and optical inspection confirmed the ibt had dried blood and media in them.The balloon will not deflate back to original size.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.